The numerical-solution of some elliptic problems with nonlinear discontinuities using exact regularization

ECHEVARRIA, R 

Tipo: Artículo
Año de Publicación: 1995
Volumen: 29
Número: 12
Páginas: 57 - 66
Fuente Nº Citas Fecha Actualización
scopus121-05-2022
wos121-05-2022
Dimensions
PlumX
Altmetric

Año: 1997

Journal Impact Factor (JIF): 0.313

CategoríaEdiciónPosiciónCuartilTercilDecil
COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONSSCIE39/63Q3T2D7
MATHEMATICS, APPLIEDSCIE84/117Q3T3D8

Año: 2017

Journal Citation Indicator (JCI): 1,380

CategoríaPosiciónCuartilTercilDecilPercentil
MATHEMATICS, APPLIED45/304Q1T1D285,36

Año:

2011

CiteScore:

2.800

CategoríaPosiciónCuartilTercilDecil
Computational Mathematics26/109Q1T1D3
Modeling and Simulation47/202Q1T1D3
Computational Theory and Mathematics30/97Q2T1D4

SJR año:

1999

Factor de Impacto:

0.557

CategoríaPosiciónCuartilTercilDecil
Modeling and Simulation37/101Q2T2D4
Computational Theory and Mathematics30/68Q2T2D5
Computational Mathematics30/51Q3T2D6
No existen datos para la revista de esta publicación.
No exiten datos para esta publicación
# Autor Afiliación
1ECHEVARRIA, R Universidad de Sevilla (Spain)